Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1654811
ON THE STABILITY OF SOLITARY WAVES FOR CLASSICAL SCALAR FIELDS
Blanchard P, STUBBE J, VAZQUEZ L (1987)
ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE 47(3): 309-336.
PUB | WoS
 

Filter und Suchbegriffe

issn=0246-0211

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung